# SDR YYFA20121108001

- Difficulty date: November 8, 2012
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,525 hours, 34,387 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"OIL CLOG LT" RT ENG CAME ON BRIEFLY, WENT OUT BEFORE ANY ACTION TAKEN.
